# SDR SWAA982346

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Collar
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FASTENER COLLAR CRACKED AT RT I/B FWD SIDE OF FRAME SPLICE AT BS 727 STRINGER NR 13 WL 237.  REMOVED AND REPLACED PER BOEING SRM.
